Alert archive / Wyoming / High Wind Watches in 2012

High Wind Watch 34, NWS Riverton, WY

December 15, 20125 counties in Wyoming

NWS Riverton, WY issued this high wind watch at Dec 15, 2012, 3:27 PM MST for 5 counties in Wyoming. It took effect at Dec 16, 2012, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 15, 2012, 3:27 PM MST (22:27 UTC)
In effect from
Dec 16, 2012, 11:00 PM MST
Expired
Dec 16, 2012, 8:00 PM MST
In force
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Natrona County, WY, Park County, WY, Sweetwater County, WY

The radar

The Riverton/Lander radar (KRIW), 13 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2012-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2012-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WWUS75 KRIW 152227
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
327 PM MST SAT DEC 15 2012

...VERY STRONG WINDS POSSIBLE ACROSS PORTIONS OF CENTRAL WYOMING
LATER SUNDAY NIGHT THROUGH MONDAY...

.A COUPLE AREAS HAVE THE POTENTIAL FOR VERY STRONG WINDS LATER
SUNDAY NIGHT THROUGH MONDAY. ONE AREA IS THE CODY FOOTHILLS LATER
SUNDAY EVENING TO AROUND SUNRISE MONDAY. THE SECOND AREA IS FROM
THE GREEN MOUNTAINS OVER TO CASPER ON MONDAY. AN INCREASING
SURFACE PRESSURE GRADIENT MAY COMBINE WITH VERY STRONG WINDS NEAR
MOUNTAIN TOP TO POTENTIALLY PRODUCE THIS HIGH WINDS.

WYZ003-161300-
/O.NEW.KRIW.HW.A.0034.121217T0600Z-121217T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
327 PM MST SAT DEC 15 2012

...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING. 

* SUMMARY AND TIMING...VERY STRONG MOUNTAIN TOP FLOW MAY COMBINE
  WITH AN INCREASING SURFACE PRESSURE GRADIENT TO PRODUCE HIGH
  WINDS BETWEEN CODY AND CLARK FROM AROUND 11 PM SUNDAY NIGHT TO 8
  AM MONDAY.

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. THE PEAK
  WINDS WILL LIKELY BE TOWARDS SUNRISE.

* IMPACTS...TRAVELLERS ON HIGHWAY 120 BETWEEN CODY AND CLARK WILL
  NEED TO BE PREPARED FOR THE POTENTIAL OF THESE VERY STRONG CROSS
  WINDS LATER SUNDAY NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ019-161300-
/O.NEW.KRIW.HW.A.0034.121217T0900Z-121218T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
327 PM MST SAT DEC 15 2012

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE
  GRADIENT MAY COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO
  PRODUCE HIGH WINDS ACROSS THE AREA LATER SUNDAY NIGHT THROUGH
  EARLY MONDAY EVENING.

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE
  STRONGEST WINDS WILL OCCUR DURING THE DAY MONDAY.

* IMPACTS...TRAVELLERS HEADING OVER BEAVER RIM OR TRAVELLING
  BETWEEN SWEETWATER STATION AND MUDDY GAP SHOULD BE PREPARED FOR
  VERY STRONG AND ERRATIC WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ020-161300-
/O.NEW.KRIW.HW.A.0034.121217T1200Z-121218T0300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
327 PM MST SAT DEC 15 2012

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING. 

* SUMMARY AND TIMING...VERY STRONG WINDS MAY DEVELOP ON MONDAY AS
  AN INCREASING SURFACE PRESSURE GRADIENT COMBINES WITH VERY
  STRONG MOUNTAIN TOP WINDS. THE HIGHEST LIKELIHOOD OF THESE WINDS
  WILL BE MONDAY AFTERNOON. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELLERS HEADING NORTH ON INTERSTATE 25 BETWEEN
  CASPER AND MIDWEST SHOULD BE PREPARED FOR VERY STRONG AND
  ERRATIC CROSS WINDS ON MONDAY. THESE STRONG WINDS WILL ALSO
  AFFECT THE TRAVEL WEST TOWARDS WALTMAN AND HILAND ON HIGHWAY 20
  26. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

SKRBAC
3 follow-up statements
465 
WWUS75 KRIW 160916
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
216 AM MST SUN DEC 16 2012

...VERY STRONG WINDS POSSIBLE ACROSS PORTIONS OF CENTRAL WYOMING
LATER SUNDAY NIGHT THROUGH MONDAY...

.A COUPLE AREAS HAVE THE POTENTIAL FOR VERY STRONG WINDS LATER
SUNDAY NIGHT THROUGH MONDAY. ONE AREA IS THE CODY FOOTHILLS LATER
SUNDAY EVENING TO AROUND SUNRISE MONDAY. THE SECOND AREA IS FROM
THE GREEN MOUNTAINS OVER TO CASPER ON MONDAY AS WELL AS THE LANDER
FOOTHILLS AND PORTIONS OF THE SOUTHWESTERN BIG HORN BASIN. AN
INCREASING SURFACE PRESSURE GRADIENT MAY COMBINE WITH VERY STRONG
WINDS NEAR MOUNTAIN TOP TO POTENTIALLY PRODUCE THIS HIGH WINDS.

WYZ005-018-162300-
/O.EXB.KRIW.HW.A.0034.121217T0900Z-121217T2100Z/
SOUTHWEST BIG HORN BASIN-LANDER FOOTHILLS-
INCLUDING THE CITIES OF...THERMOPOLIS...LANDER
216 AM MST SUN DEC 16 2012

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
AFTERNOON. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE
  GRADIENT MAY COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO
  PRODUCE HIGH WINDS ACROSS THE AREA LATER SUNDAY NIGHT THROUGH
  MONDAY AFTERNOON.

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE
  STRONGEST WINDS WILL OCCUR DURING MONDAY MORNING.

* IMPACTS...STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS IN 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. OTHER OUTDOOR 
  ACTIVITIES MAY BECOME DIFFICULT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ003-162300-
/O.CON.KRIW.HW.A.0034.121217T0600Z-121217T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
216 AM MST SUN DEC 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY MORNING. 

* SUMMARY AND TIMING...VERY STRONG MOUNTAIN TOP FLOW MAY COMBINE 
  WITH AN INCREASING SURFACE PRESSURE GRADIENT TO PRODUCE HIGH 
  WINDS BETWEEN CODY AND CLARK FROM AROUND 11 PM SUNDAY NIGHT TO 
  8 AM MONDAY. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. THE PEAK 
  WINDS WILL LIKELY BE TOWARDS SUNRISE. 

* IMPACTS...TRAVELERS ON HIGHWAY 120 BETWEEN CODY AND CLARK 
  WILL NEED TO BE PREPARED FOR THE POTENTIAL OF THESE VERY 
  STRONG CROSS WINDS LATER SUNDAY NIGHT INTO MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ019-162300-
/O.CON.KRIW.HW.A.0034.121217T0900Z-121218T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
216 AM MST SUN DEC 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE 
  GRADIENT MAY COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO 
  PRODUCE HIGH WINDS ACROSS THE AREA LATER SUNDAY NIGHT THROUGH 
  EARLY MONDAY EVENING. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE 
  STRONGEST WINDS WILL OCCUR DURING THE DAY MONDAY. 

* IMPACTS...TRAVELERS HEADING OVER BEAVER RIM OR TRAVELING 
  BETWEEN SWEETWATER STATION AND MUDDY GAP SHOULD BE PREPARED 
  FOR VERY STRONG AND ERRATIC WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ020-162300-
/O.CON.KRIW.HW.A.0034.121217T1200Z-121218T0300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
216 AM MST SUN DEC 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING. 

* SUMMARY AND TIMING...VERY STRONG WINDS MAY DEVELOP ON MONDAY 
  AS AN INCREASING SURFACE PRESSURE GRADIENT COMBINES WITH VERY 
  STRONG MOUNTAIN TOP WINDS. THE HIGHEST LIKELIHOOD OF THESE 
  WINDS WILL BE MONDAY AFTERNOON. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS HEADING NORTH ON INTERSTATE 25 BETWEEN 
  CASPER AND MIDWEST SHOULD BE PREPARED FOR VERY STRONG AND 
  ERRATIC CROSS WINDS ON MONDAY. THESE STRONG WINDS WILL ALSO 
  AFFECT THE TRAVEL WEST TOWARDS WALTMAN AND HILAND ON HIGHWAY 
  20 26. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
650 
WWUS75 KRIW 162131
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
231 PM MST SUN DEC 16 2012

...VERY STRONG WINDS EXPECTED ACROSS PORTIONS OF CENTRAL WYOMING LATER
TONIGHT THROUGH MONDAY EVENING...
...VERY STRONG WINDS STILL POSSIBLE IN THE LANDER FOOTHILLS AND
HOT SPRINGS COUNTY LATER TONIGHT AND MONDAY...

.HIGH WINDS ARE LIKELY BETWEEN JEFFREY CITY AND CASPER FROM LATER
TONIGHT THROUGH MONDAY EVENING. THE WINDS MAY REACH HIGH WIND
CRITERIA AS EARLY AS 2 AM IN THE GREEN MOUNTAINS AND RATTLESNAKE
RANGE AND 5 AM IN THE CASPER AREA. WINDS WILL PEAK MONDAY
AFTERNOON AHEAD OF A STRONG COLD FRONT. HIGH WINDS MAY ALSO STILL
DEVELOP IN THE LANDER FOOTHILLS AND ACROSS HOT SPRINGS COUNTY
LATER TONIGHT THROUGH MONDAY AFTERNOON.

WYZ003-162245-
/O.CAN.KRIW.HW.A.0034.121217T0600Z-121217T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
231 PM MST SUN DEC 16 2012

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH
WIND WATCH. 

WIDESPREAD HIGH WINDS ARE NO LONGER EXPECTED ACROSS THE AREA LATER
TONIGHT. HOWEVER...STRONG WEST WINDS ARE STILL EXPECTED TO DEVELOP
AT SPEEDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH AROUND AND
JUST SOUTH OF CLARK. WIND GUSTS COULD ALSO GUST 40 TO 50 MPH ON
THE WEST SIDE OF CODY AND JUST SOUTH OF CODY.

$$

WYZ019-170915-
/O.UPG.KRIW.HW.A.0034.121217T0900Z-121218T0300Z/
/O.NEW.KRIW.HW.W.0035.121217T0900Z-121218T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
231 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM MST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE
  GRADIENT WILL COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO
  PRODUCE HIGH WINDS ACROSS THE AREA LATER TONIGHT THROUGH EARLY
  MONDAY EVENING.

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE 
  STRONGEST WINDS WILL OCCUR DURING THE DAY MONDAY. 

* IMPACTS...TRAVELERS HEADING OVER BEAVER RIM OR TRAVELING 
  BETWEEN SWEETWATER STATION AND MUDDY GAP SHOULD BE PREPARED 
  FOR VERY STRONG AND ERRATIC WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ020-170915-
/O.UPG.KRIW.HW.A.0034.121217T1200Z-121218T0300Z/
/O.NEW.KRIW.HW.W.0035.121217T1200Z-121218T0300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
231 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM MST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...VERY STRONG WINDS WILL DEVELOP ON MONDAY 
  AS AN INCREASING SURFACE PRESSURE GRADIENT COMBINES WITH VERY 
  STRONG MOUNTAIN TOP WINDS. THE HIGHEST LIKELIHOOD OF THESE 
  WINDS WILL BE MONDAY AFTERNOON. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS HEADING NORTH ON INTERSTATE 25 BETWEEN 
  CASPER AND MIDWEST SHOULD BE PREPARED FOR VERY STRONG AND 
  ERRATIC CROSS WINDS ON MONDAY. THESE STRONG WINDS WILL ALSO 
  AFFECT THE TRAVEL WEST TOWARDS WALTMAN AND HILAND ON HIGHWAY 
  20 26. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ005-018-170915-
/O.CON.KRIW.HW.A.0034.121217T0900Z-121217T2100Z/
SOUTHWEST BIG HORN BASIN-LANDER FOOTHILLS-
INCLUDING THE CITIES OF...THERMOPOLIS...LANDER
231 PM MST SUN DEC 16 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE
  GRADIENT MAY COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO
  PRODUCE HIGH WINDS ACROSS THE AREA LATER TONIGHT THROUGH MONDAY
  AFTERNOON.

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE 
  STRONGEST WINDS WILL OCCUR DURING MONDAY MORNING. 

* IMPACTS...STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS IN 
  LIGHT WEIGHT AND HIGH PROFILE VEHICLES. OTHER OUTDOOR 
  ACTIVITIES MAY BECOME DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

SKRBAC
178 
WWUS75 KRIW 170300
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MST SUN DEC 16 2012

...VERY STRONG WINDS EXPECTED ACROSS PORTIONS OF CENTRAL WYOMING
LATER TONIGHT THROUGH MONDAY EVENING... 

.HIGH WINDS ARE LIKELY BETWEEN JEFFREY CITY AND CASPER FROM LATER
TONIGHT THROUGH MONDAY EVENING. THE WINDS MAY REACH HIGH WIND
CRITERIA AS EARLY AS 2 AM IN THE GREEN MOUNTAINS AND RATTLESNAKE
RANGE AND 5 AM IN THE CASPER AREA. WINDS IN NATRONA COUNTY WILL PEAK
MONDAY AFTERNOON AHEAD OF A STRONG COLD FRONT. HIGH WINDS ARE ALSO
LIKELY ACROSS THE LANDER FOOTHILLS AND HOT SPRINGS COUNTY FROM
LATE TONIGHT THROUGH EARLY MONDAY AFTERNOON WITH THE STRONGEST
WINDS LIKELY BETWEEN 5 AND 11 AM ON MONDAY.

WYZ005-018-171100-
/O.UPG.KRIW.HW.A.0034.121217T0900Z-121217T2100Z/
/O.EXB.KRIW.HW.W.0035.121217T0900Z-121217T2100Z/
SOUTHWEST BIG HORN BASIN-LANDER FOOTHILLS-
INCLUDING THE CITIES OF...THERMOPOLIS...LANDER
800 PM MST SUN DEC 16 2012

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 2 PM MST MONDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE
  GRADIENT WILL COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO
  PRODUCE HIGH WINDS ACROSS THE AREA LATER TONIGHT THROUGH MONDAY
  AFTERNOON.

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE
  STRONGEST WINDS ARE LIKELY FROM 5 AM THROUGH 11 AM.

* IMPACTS...STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS IN LIGHT
  WEIGHT AND HIGH PROFILE VEHICLES. OTHER OUTDOOR ACTIVITIES MAY
  BECOME DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ019-171100-
/O.CON.KRIW.HW.W.0035.121217T0900Z-121218T0300Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
800 PM MST SUN DEC 16 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM MST
MONDAY. 

* SUMMARY AND TIMING...A RAPIDLY INCREASING SURFACE PRESSURE 
  GRADIENT WILL COMBINE WITH VERY STRONG MOUNTAIN TOP FLOW TO 
  PRODUCE HIGH WINDS ACROSS THE AREA LATER TONIGHT THROUGH EARLY 
  MONDAY EVENING. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. THE 
  STRONGEST WINDS WILL OCCUR DURING THE DAY MONDAY. 

* IMPACTS...TRAVELERS HEADING OVER BEAVER RIM OR TRAVELING 
  BETWEEN SWEETWATER STATION AND MUDDY GAP SHOULD BE PREPARED 
  FOR VERY STRONG AND ERRATIC WIND GUSTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ020-171100-
/O.CON.KRIW.HW.W.0035.121217T1200Z-121218T0300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
800 PM MST SUN DEC 16 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM MST
MONDAY. 

* SUMMARY AND TIMING...VERY STRONG WINDS WILL DEVELOP ON MONDAY 
  AS AN INCREASING SURFACE PRESSURE GRADIENT COMBINES WITH VERY 
  STRONG MOUNTAIN TOP WINDS. THE HIGHEST LIKELIHOOD OF THESE 
  WINDS WILL BE MONDAY AFTERNOON. 

* WIND...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...TRAVELERS HEADING NORTH ON INTERSTATE 25 BETWEEN 
  CASPER AND MIDWEST SHOULD BE PREPARED FOR VERY STRONG AND 
  ERRATIC CROSS WINDS ON MONDAY. THESE STRONG WINDS WILL ALSO 
  AFFECT THE TRAVEL WEST TOWARDS WALTMAN AND HILAND ON HIGHWAY 
  20 26. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Dec 15, 3:16 PM MST, 11 minutes earlier.

Area forecast discussion, Dec 15, 3:16 PM MST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
316 PM MST SAT DEC 15 2012

.SHORT TERM...TONIGHT THROUGH TUESDAY
ANOTHER ACTIVE PERIOD WITH TWO MAIN SYSTEMS AFFECTING THE AREA
LATER TONIGHT AND SUNDAY AND THEN A HIGHER IMPACT SYSTEM LATER
SUNDAY NIGHT THROUGH MONDAY NIGHT. A THIRD SYSTEM WILL TRY TO HIT
THE SERN THIRD OF THE AREA ON TUESDAY. TODAY'S SYSTEM IS LIFTING
NE ACROSS OUR SERN QUARTER WITH AREAS OF LIGHT SNOW AND THICK
CLOUD COVER. THIS SYSTEM WILL EXIT THE AREA LATER THIS EVENING. A
NEW QUICKLY APPROACHING SYSTEM OVER THE PACNW WILL MOVE INTO THE
WEST DURING THE EARLY MORNING HOURS ON SUNDAY WITH ANOTHER ROUND
OF LIGHT TO MODERATE SNOW THAT WILL CONTINUE THROUGH THE DAY
MONDAY. SNOWFALL AMOUNTS GENERALLY LOOK TO BE 4 TO 8 INCHES IN THE
MOUNTAINS WITH 2 TO 4 INCHES IN THE VALLEYS. THE NEXT MORE POTENT
SYSTEM IS RACING EAST FROM AROUND 170W/50N AREA ON A POTENT JET UP
BETWEEN 180 AND 200KTS. THIS SYSTEM WILL BE PRECEDED BY SOME
ISENTROPIC UPGLIDE ACROSS THE WEST AFTER 06Z MONDAY BEFORE THE
TROUGH AND JET STREAK DYNAMICS MOVE IN MONDAY MORNING. ISENTROPIC
SNOWFALL COULD BE PRETTY HEAVY AS STRONG AS IT IS INDICATED ON THE
GFS BUT THEN THE COMBO OF WIND AND SNOW MONDAY WILL LIKELY BE HIGH
IMPACT WITH INCREASING WINDS AND MODERATE TO HEAVY SNOW. THE
CONDITIONS WILL GRADUALLY IMPROVE FROM NORTH TO SOUTH MONDAY
EVENING INTO MONDAY NIGHT. THE LAST TO IMPROVE WILL BE THE
SOUTHWEST. WINTER STORM WATCHES HAVE BEEN ISSUED FOR THESE AREAS
AS FAR EAST AS THE PINEDALE ZONE AND WEST SIDE OF THE
WINDS...PARTICULARLY FOR SOUTH PASS WHEN THE WINDS HIT EVEN THOUGH
SNOW AMOUNTS WILL BE BORDERLINE (FOR WIDESPREAD 12 INCHES). OTHER
ADVISORIES WILL PROBABLY BE NEEDED TO FILL IN THE HOLES. AREAS
LIKE THE ABSAROKAS...UPPER GREEN AND SWEETWATER COUNTY MONDAY INTO
MONDAY NIGHT FURTHER SOUTH. THE TUESDAY SYSTEM LOOKS TO MAINLY
IMPACT THE FAR SOUTH AND POTENTIALLY CASPER ON TUESDAY BUT MOST OF
THE ENERGY IS TRENDING SOUTH.

WINDS WILL BE A SIGNIFICANT FACTOR EAST OF THE SUNDAY INTO MONDAY.
WINDS WILL BEGIN INCREASING IN THE MOUNTAINS...FOOTHILLS AND WIND
CORRIDOR SUNDAY BUT MORE SIGNIFICANT WIND POTENTIAL BEGINS SUNDAY
NIGHT INTO MONDAY. A BRIEF MOUNTAIN WAVE SIGNATURE IS SHOWING UP
ON THE 06Z RUN OF THE WRF OVER THE CODY FOOTHILLS WITH SOME HINT
OF A MOUNTAIN TOP INVERSION. THE 18Z RUN IS LESS BULLISH. ISSUED A
HIGH WIND WATCH FOR THE BEST PERIOD...06-15Z MONDAY. CONFIDENCE
IS MODERATE AT BEST BUT POTENTIAL IS THERE AS THE RIDGE AXIS
FLATTENS AND MOVES EAST. THE WIND CORRIDOR WILL THEN TAKE CENTER
STAGE LATER SUNDAY NIGHT THROUGH MONDAY EVENING WITH LEE TROUGH
DEVELOPING AND STRENGTHENING COMBINED WITH BACKING H7 FLOW OF 50+
KNOTS ON MONDAY. THE EAST SLOPE OF THE WIND RIVERS WILL ALSO SEE
INCREASING WINDS SUNDAY AND ESPECIALLY SUNDAY NIGHT INTO MONDAY
MORNING. MOUNTAIN WAVE SIGNATURE IS NOT IMPRESSIVE YET SO HELD OFF
ON ANY HIGH WIND WATCHES YET. IT STILL NEEDS TO BE WATCHED THOUGH.
LOTS OF WIND MOST AREAS MONDAY INTO MONDAY NIGHT WITH IMPRESSIVE
JET PUSHING EAST INTO THE AREA.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY
SNOWFALL WILL BE CONTINUING PRIMARILY WEST AND SOUTH OF A LINE
EXTENDING FROM TOGWOTEE PASS TO SOUTH PASS TO CASPER TUESDAY EVENING
WITH THE BULK OF THE ACTIVITY EXITING TOWARD THE SOUTHEAST AFTER
MIDNIGHT AS A 700MB LOW ESTABLISHES ITSELF OVER NORTHEAST COLORADO
AND A SURFACE LOW OVER EAST CENTRAL CO. ANY LOW LEVEL UPSLOPE
ACTIVITY THAT WILL DEVELOP ON THE BACKSIDE OF THE LOW WILL LIKELY BE
CONFINED TO THE CASPER/CASPER MOUNTAIN AREA TUESDAY NIGHT THROUGH
WEDNESDAY WITH LESSER UPSLOPE ACROSS AREAS TO THE WEST LIKE THE
LANDER FOOTHILLS WHERE LESS SNOWFALL IS ANTICIPATED. IN
ADDITION...ISENTROPIC LIFT WILL DELIVER ENHANCED SNOWFALL TO
SWEETWATER AND NATRONA COUNTIES TUESDAY EVENING. MOST OF THE ENERGY
ASSOCIATED WITH THE MAIN UPPER LEVEL TROUGH BY THIS TIME FRAME WILL
SHIFT TO THE SOUTH OVER THE FOUR CORNERS AREA. CLEARING IS EXPECTED
BY WEDNESDAY NIGHT. THE ECMWF AND THE GFS HAVE BEEN ADVERTISING AN
UPPER LEVEL LOW CUTTING OFF IN THE EASTERN PACIFIC AND A RESULTANT
BUILDING RIDGE OVER THE ROCKIES DURING THE LATTER HALF OF NEXT WEEK
FOR THE LAST FEW DAYS. WITH THE CONSISTENCY OF THIS PATTERN
CHANGE...WILL BUY INTO IT. A RIDGE LIKE THIS THIS TIME OF THE YEAR
WILL TRANSLATE TO STEEP TEMPERATURE INVERSIONS WITH THE MILDEST
TEMPS EXPECTED ACROSS AREAS THAT MIX OUT EAST OF THE DIVIDE. HOWEVER
AREAS LIKE CASPER WILL BE A BIT COOLER THAN AREAS TO THE NORTH THAT
MIX OUT LIKE JOHNSON COUNTY WITH THE INFLUENCE OF SNOW COVER IN THE
VICINITY OF CPR. WITH THE ANTICIPATED FRESH SNOW COVER HAVE A
MENTION OF PATCHY LATE NIGHT AND MORNING FOG OVER THE BASINS AND
VALLEYS FOR THURSDAY NIGHT/MORNING THROUGH SATURDAY NIGHT/MORNING OF
NEXT WEEK.

.AVIATION.../00Z ISSUANCE/
WEST OF THE DIVIDE...A LULL IN SNOWFALL INTENSITY WILL CONTINUE FOR
THE REST OF THIS AFTERNOON AND EARLY EVENING WITH THE NEXT ROUND OF
HEAVIER SNOWFALL EXPECTED TO OCCUR BETWEEN 03 AND 05Z THIS EVENING.
THIS SNOWFALL WILL LEAVE MVFR TO IFR CONDITIONS ACROSS THE
AREA...WITH PERIODS OF LIFR POSSIBLE IN HEAVIER SNOWFALL. MOUNTAINS
WILL REMAIN OBSCURED IN LOW CLOUDS AND SNOWFALL...WITH POSSIBLE
ICING AND TURBULENCE THROUGH THE AVIATION PASSES. MOST TERMINALS
WILL SEE THE POTENTIAL FOR SNOWFALL DURING THE FORECAST
PERIOD...WITH KJAC EXPECTED TO EXPERIENCE LONGER PERIODS OF
SNOWFALL. THE COVERAGE IS EXPECTED TO INCLUDE MOST ADDITIONAL
REMAINING LOWER ELEVATION TERMINALS BY 15Z SUNDAY.

EAST OF THE DIVIDE...ANY LINGERING LIGHT SNOW WILL BE ENDING BY
SUNSET. OTHERWISE GUSTY WIND WILL DEVELOP AFTER 07Z SUNDAY ACROSS
FAVORED TERMINALS...INCLUDING KCPR.

.FIRE WEATHER...
WINDS WILL BE ON THE INCREASE EAST OF THE DIVIDE SUNDAY INTO
MONDAY WITH SNOW DEVELOPING IN THE SOUTH MONDAY. THE WEST WILL SEE
PERIODS OF SNOW WITH A MAJOR STORM HITTING MONDAY AND MONDAY NIGHT
WITH SIGNIFICANT SNOW AND WIND.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING
WYZ020.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
WYZ012>014-023-025.

HIGH WIND WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING
WYZ019.

WINTER STORM WATCH FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY
NIGHT WYZ027.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH LATE MONDAY NIGHT
WYZ024.

WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON
WYZ001.

HIGH WIND WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
WYZ003.

&&

SHORT TERM...SKRBAC
LONG TERM...LIPSON
AVIATION...LIPSON
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Dec 15, 10:45 AM MST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1045 AM MST SAT DEC 15 2012

WYZ001>020-022>030-161200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1045 AM MST SAT DEC 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

VERY THICK FOG OVER ON THE WEST SIDE OF SOUTH PASS TO FARSON
UNTIL AROUND NOON. TRAVELLERS SHOULD USE EXTREME WHEN ENCOUNTERING
THESE THICK FOG BANKS...ESPECIALLY WITH THE SLICK ROADS ALSO.

PERIODS OF LIGHT TO MODERATE SNOW EARLY THIS MORNING COULD REDUCE
VISIBILITY AND CAUSE SLICK ROAD CONDITIONS ACROSS PORTIONS OF THE
SOUTH AND WEST...AS WELL AS OVER MOUNTAIN PASSES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY...SNOW...AREAS OF BLOWING SNOW...SLICK ROADS AND LIMITED
VISIBILITY LIKELY IN THE WESTERN MOUNTAINS AND FAR WEST VALLEYS.
STRONG FRONTAL PASSAGE WITH GUSTY WINDS AND SOME LIGHT SNOW
ACCUMULATIONS ACROSS CENTRAL AND SOUTHERN WYOMING SUNDAY AFTERNOON
AND EVENING COULD CAUSE PERIODS OF DIFFICULT TRAVEL...ESPECIALLY
ALONG INTERSTATE 80.

MONDAY AND MONDAY NIGHT...STRONG WINDS POSSIBLE ALONG EAST SLOPES OF
THE WIND RIVER AND ABSAROKA RANGES AND ADJACENT FOOTHILLS...
AND THE WIND CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. SNOW AND AREAS
OF BLOWING AND DRIFTING SNOW WESTERN MOUNTAINS AND ACROSS THE SOUTH
COULD CAUSE SIGNIFICANT TRAVEL DIFFICULTY.

TUESDAY AND WEDNESDAY...SNOW INCREASING ACROSS SOUTHERN WYOMING ON
TUESDAY...SPREADING INTO CENTRAL WYOMING TUESDAY NIGHT.  HEAVIEST
SNOW IS EXPECTED ALONG INTERSTATE 80 TUESDAY AND FROM ROCK SPRINGS
TO CASPER AND SOUTH TUESDAY NIGHT AND WEDNESDAY MORNING. CLEARING AND
VERY COLD WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 8:27 AM MSTDense Fog AdvisoryRIWFremont, Lincoln, Sublette, Sweetwater3 hr
Dec 15, 3:55 PM MSTWinter Storm WatchRIWFremont, Lincoln, Park, Sublette, Teton23 hr

Nearby

High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.